# SDR AALA202112158729

- Difficulty date: December 11, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N324SH
- Make and model: Boeing 737*
- Aircraft serial: 44476
- Aircraft time: 2,249 hours, 939 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Adiru
- Condition: Failed
- Location: Zone 100 - Fuse
- Stage of operation: LD
- How discovered: V
- Nature of condition: I
- Precautionary procedure: L

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: INERTIAL REFERENCE SYSTEM FAILED ON APPROACH WITH LOSS OF VERTICAL GUIDANCE, FLIGHT DECLARED EMERGENCY AND PERFORMED A GO-AROUND. ACCOMPLISHED FUNCTIONAL TEST IAW AMM 34-21-00-710-801, OPS CHECK GOOD.
